# SDR FDEA201704241256

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,757 hours, 36,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 9261140
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND FIRST OFFICERS LOOP FASTENERS FOR THE EVAS SYSTEM MISSING.  REINSTALLED LOOP FASTENER P/N 9261-3-40 TO P1/P2 GLARESHIELD REF EO F-2560-  E0323178 AND DWG NR 6307 NOW SATIS.
